# SDR SIMA20141020006

- Difficulty date: October 20, 2014
- Submitted: October 21, 2014
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 28,108 hours, 24,084 cycles
- Engine: Rroyce AE3007A12
- System (JASC): 7250 · Turbine Section
- Part: Seal
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NUMBER 1 ENG SMOKING.  TRANSFERRED TO NRWC 662-ORD-01891.  IAW NRWC 662-ORD-01891 R & R THE SHAFT PLUG SEAL AT ENG 1 IAW RR MM 72-59-15.  GND RAN IAW RR MM 72-00-00 WITH NO DEFECTS.
